Perturbation Theory of Semi-Bounded Operators.

T. Kato

Mathematische Annalen (1952/53)

  • Volume: 125, page 435-447
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kato, T.. "Perturbation Theory of Semi-Bounded Operators.." Mathematische Annalen 125 (1952/53): 435-447. <>.

author = {Kato, T.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {435-447},
title = {Perturbation Theory of Semi-Bounded Operators.},
url = {},
volume = {125},
year = {1952/53},

AU - Kato, T.
TI - Perturbation Theory of Semi-Bounded Operators.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 435
EP - 447
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.